New traveling wave solutions of the higher dimensional nonlinear evolution equation by the improved (G′/G) expansion method
Publisher© 2012 World Applied Sciences Journal
MetadataShow full item record
CitationNaher, H., Abdullah, F. A., & Ali Akbar, M. (2012). New traveling wave solutions of the higher dimensional nonlinear evolution equation by the improved (G′/G) expansion method. World Applied Sciences Journal, 16(1), 11-21.
In this article, we investigate the nonlinear evolution equation, namely, the (3+l)-dimensional modified KdV-Zakharov-Kuznetsev equation by applying the improved (G′/G)-expansion method to construct some new traveling wave solutions. The obtained solutions are expressed in terms of the hyperbolic, the trigonometric and the rational functions including solitons and periodic solutions. The attained solutions become some special functions when the arbitrary constants taken particular values. It is important to mention that some of our solutions are in good harmony with the existing results which certifies our other solutions.